# SDR COMA0060727

- Difficulty date: September 5, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 623 hours, 640 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 607300001
- Part serial: 972976
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 623 hours, 640 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL WARNING DURING TAKEOFF.  COULD NOT DUPLICATE.  REPLACED MACH TRANSDUCERS TO TROUBLESHOOT.
